EconPapers    
Economics at your fingertips  
 

On -Euler Numbers Related to the Modified -Bernstein Polynomials

Min-Soo Kim, Daeyeoul Kim and Taekyun Kim

Abstract and Applied Analysis, 2010, vol. 2010, 1-15

Abstract:

We consider q -Euler numbers, polynomials, and q -Stirling numbers of first and second kinds. Finally, we investigate some interesting properties of the modified q -Bernstein polynomials related to q -Euler numbers and q -Stirling numbers by using fermionic p -adic integrals on .

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/952384.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/952384.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952384

DOI: 10.1155/2010/952384

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:952384